| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxt225 intraocular lens (iol) was explanted due to myopic miss.There was no incision enlargement, no vitrectomy, no sutures performed.The patient is in good condition post-op and this time happy with their vision.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 8/15/2019.Device returned to manufacturer? yes.Device evaluation: on august 15, 2019 the return sample was received and visual inspection showed the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no similar complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.